# SDR UIEA2020060401205

- Difficulty date: June 2, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 107,344 hours, 21,212 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Control Panel
- Part number: 233T323521
- Part serial: D00732
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CTR L FUEL PUMP FLOW BAR NOT ILLUMINATED. REMOVED AND REPLACED FUEL MGMT PANEL IAW AMM 28-22-17.
